| Model Number |
MMT-551NAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
06/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to diabetic ketoacidosis on unknown date with unknown blood glucose level.The customer was experienced high blood glucose level.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
The 'date received by mfr' date on the initial mdr was incorrect.The initial mdr was submitted with the incorrect date of 26-jun-2020, when the correct date was 24-jun-2020.(b)(4).